Über die Reihe der transfiniten Ordnungszahlen

Felix Bernstein

Mathematische Annalen (1905)

  • Volume: 60, page 187-193
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bernstein, Felix. "Über die Reihe der transfiniten Ordnungszahlen." Mathematische Annalen 60 (1905): 187-193. <http://eudml.org/doc/158183>.

author = {Bernstein, Felix},
journal = {Mathematische Annalen},
pages = {187-193},
title = {Über die Reihe der transfiniten Ordnungszahlen},
url = {http://eudml.org/doc/158183},
volume = {60},
year = {1905},

AU - Bernstein, Felix
TI - Über die Reihe der transfiniten Ordnungszahlen
JO - Mathematische Annalen
PY - 1905
VL - 60
SP - 187
EP - 193
UR - http://eudml.org/doc/158183
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.